# SDR DALA14000353160

- Difficulty date: January 2, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 29,388 hours, 15,237 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BILGE AREA FRAME 62, STRINGER 41R IS CORRODED.  REMOVED CORROSION IAW SRM 51-74-11.  REMOVED AND INSTALLED NEW STRINGER SECTION FABRICATED IAW 53-41-13, A319 51-42-11 AND DWG D53476324.
